Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/19873

Title: On the derived category of Grassmannians in arbitrary characteristic
Authors: Buchweitz, Ragnar-Olaf
Leuschke, Graham J.
Van den Bergh, Michel
Issue Date: 2015
Citation: COMPOSITIO MATHEMATICA, 151 (7), p. 1242-1264
Abstract: In this paper we consider Grassmannians in arbitrary characteristic. Generalizing Kapranov's well-known characteristic-zero results, we construct dual exceptional collections on them (which are, however, not strong) as well as a tilting bundle. We show that this tilting bundle has a quasi-hereditary endomorphism ring and we identify the standard, costandard, projective and simple modules of the latter.
Notes: [Buchweitz, Ragnar-Olaf] Univ Toronto Scarborough, Dept Comp & Math Sci, Toronto, ON M1C 1A4, Canada. [Leuschke, Graham J.] Syracuse Univ, Dept Math, Syracuse, NY 13244 USA. [Van den Bergh, Michel] Univ Hasselt, Dept WNI, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/19873
DOI: 10.1112/S0010437X14008070
ISI #: 000358452200003
ISSN: 0010-437X
Category: A1
Type: Journal Contribution
Validation: ecoom, 2016
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
preprint 545.59 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.